# SDR SWAA2023061447570

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B FAN COWL AFT HOLD OPEN ROD BRACKET CRACKED<[01] REMOVED #2 ENGINE I/B FAN COWL AFT HOLD OPEN ROD BRACKET AS PER SRM 51-40-02-0G-0. INSTALLED #2 ENGINE I/B FAN COWL AFT HOLD OPEN ROD BRACKET AS PER SRM 51-40-02-0G-0.;[02] REMOVED #2 ENGINE I/B FAN COWL AFT HOLD OPEN ROD BRACKET AS PER SRM 51-40-02-0G-0. INSTALLED #2 ENGINE I/B FAN COWL AFT HOLD OPEN ROD BRACKET AS PER SRM 51-40-02-0G-0 AND AIPC 71-11-02-10.;[03] VERIFIED STEP 2
